# SDR REXA2017012600125

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 20,974 hours, 13,521 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER APPLYING POWER TO AIRCRAFT FOR FIRST FLIGHT OF THE DAY, ALL PASSENGER OXYGEN MASKS DROPPED. CHECKED MDC NO FAULT REPORTED. REPLACED CABIN PRESSURE CONTROL IAW AMM 21-33-01 REPACKED PASSENGER MASKS IAW AMM 35-21-09 AND OPERATIONAL TEST PAX OXYGEN MANUAL DEPLOYMENT SYSTEM IAW AMM TASK 35-20-00710-803 CHECKED GOOD. OPERATIONAL TEST OF CABIN PRESSURE CONTROLS PERFORMED IAW AMM 21-31-00-710-801. ALL CHECK GOOD.
